# SDR A6WA200940166

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,355 hours, 15,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AC ELECTRICAL PLUG SURROUNDING SKIN CRACKED (CRACK LENGTH IS .800)  A/C SUPPORT BRACKET REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
